# SDR DXTA2021011304591

- Difficulty date: January 13, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 5,555 hours, 4,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pinion
- Part number: 5000989003
- Condition: Defective
- Location: Counter Balance
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR IS STUCK IN TRANSITION AND WE CAN NOT BRING IT BACK UP OR COMPLETELY LOWER IT.   REMOVED AND REPLACE DEFECTIVE COUNTER BALANCE PINION. OPS CHECK GOOD.
